# SDR 2007UALA00449

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE BS 852 HAS A 4 INCH LONG VERTICAL GOUGE ACROSS STR S16R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER, TRIPLER & STRUCTURAL FILLER REPAIR.
